# SDR DALA2025031702009

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,412 hours, 30,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0854328) CRACK INDICATION FOUND ON THE INNER CORNER RADIUS AND ON THE INTERNAL SURFACE OF RADIUS AREA OF THE NO 1 LH WINDOW FRAME. COMPLIED WITH ER/A 619132-14ADTR REV A PERFORMED PERMANENT REPAIR LOC ON N1 LH WINDOW FRAME AS PER ER/A 619132-14AD.
